Table of Contents
Algebra
Volume 2014 (2014), Article ID 672387, 9 pages
http://dx.doi.org/10.1155/2014/672387
Research Article

Jordan Higher Derivable Mappings on Rings

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 15 August 2014; Accepted 29 October 2014; Published 19 November 2014

Academic Editor: Hong You

Copyright © 2014 Mohammad Ashraf and Nazia Parveen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. S. Martindale III, “When are multiplicative mappings additive?” Proceedings of the American Mathematical Society, vol. 21, pp. 695–698, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Lu, “Jordan derivable maps of prime rings,” Communications in Algebra, vol. 38, no. 12, pp. 4430–4440, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. W. Jing and F. Lu, “Additivity of Jordan (triple) derivations on rings,” Communications in Algebra, vol. 40, no. 8, pp. 2700–2719, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. Hasse and F. K. Schmidt, “Noch eine Begründung der Theorie der höheren DiKerentialquotienten einem algebraischen Funktionenköroer einer Unbestimmten,” Journal für die Reine und Angewandte Mathematik, vol. 177, pp. 215–237, 1937. View at Google Scholar
  5. M. Ashraf, S. Ali, and C. Haetinger, “On derivations in rings and their applications,” The Aligarh Bulletin of Mathematics, vol. 25, no. 2, pp. 79–107, 2006. View at Google Scholar · View at MathSciNet
  6. M. Ferrero and C. Haetinger, “Higher derivations of semiprime rings,” Communications in Algebra, vol. 30, no. 5, pp. 2321–2333, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. Haetinger, Derivações de ordem superior em anéis primos e semiprimos [Ph.D. thesis], UFRGS, Porto Alegre, Brazil, 2000.
  8. M. Ferrero and C. Haetinger, “Higher derivations and a theorem by Herstein,” Quaestiones Mathematicae, vol. 25, no. 2, pp. 249–257, 2002. View at Publisher · View at Google Scholar · View at MathSciNet